Existence and estimates of Green's function for degenerate elliptic equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 2, p. 309-340
@article{ASNSP_1988_4_15_2_309_0,
     author = {Chanillo, S. and Wheeden, Richard L.},
     title = {Existence and estimates of Green's function for degenerate elliptic equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 15},
     number = {2},
     year = {1988},
     pages = {309-340},
     zbl = {0688.35002},
     mrnumber = {1007400},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1988_4_15_2_309_0}
}
Chanillo, S.; Wheeden, R. L. Existence and estimates of Green's function for degenerate elliptic equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 15 (1988) no. 2, pp. 309-340. http://www.numdam.org/item/ASNSP_1988_4_15_2_309_0/

[1] S. Chanillo - R.L. Wheeden, Weighted Poincaré and Sobolev inequalities and estimates for the Peano maximal functions, Amer. J. Math. 107 (1985), pp. 1191-1226. | MR 805809 | Zbl 0575.42026

[2] S. Chanillo - R.L. Wheeden, Harnack's inequality and mean-value inequalities for solutions of degenerate elliptic equations, Comm. P.D.E. 11 (10) (1986), pp. 1111-1134. | MR 847996 | Zbl 0634.35035

[3] E.B. Fabes - C.E. Kenig - R.P. Serapioni, The local regularity of solutions of degenerate elliptic equations, Comm. P.D.E. 7 (1982), pp. 77-116. | MR 643158 | Zbl 0498.35042

[4] E.B. Fabes - D. Jerison - C. Kenig, The Wiener test for degenerate elliptic equations, Ann. Inst. Fourier (Grenoble) 32 (1982), pp. 151-182. | Numdam | MR 688024 | Zbl 0488.35034

[5] R. Gariepy - W.P. Ziemer, A regularity condition at the boundary for solutions of quasilinear elliptic equations, Arch. Rat. Mech. Analy. 67 (1977-78), pp. 25-39. | MR 492836 | Zbl 0389.35023

[6] D. Gilbarg - N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd edition, Springer-Verlag, 1983. | MR 737190 | Zbl 0562.35001

[7] M. Gruter - K.O. Widman, The Green function for uniformly elliptic equations, Manuscripta Math. 37 (1982), pp. 303-342. | MR 657523 | Zbl 0485.35031

[8] D. Kinderlehrer - G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, Academic Press, 1980, New York. | MR 567696 | Zbl 0457.35001

[9] W. Littman - G. Stampacchia - H.F. Weinberger, Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. III 17 (1963), pp. 43-77. | Numdam | MR 161019 | Zbl 0116.30302

[10] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), pp. 207-226. | MR 293384 | Zbl 0236.26016

[11] N.S. Trudinger, Linear elliptic operators with measurable coefficients, Ann. Scuola Norm. Sup. Pisa Cl. Sci. III, 27 (1973), pp. 275-308. | Numdam | MR 369884 | Zbl 0279.35025